# SDR CALA2018062501520

- Difficulty date: June 23, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 88,158 hours, 15,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 0436
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY LIGHT BATTERY CAPACITY CHECK FAILED.  THE CHARGER WAS REPLACED AND TESTED NORMAL IAW AMM 33-51-06.
